# SDR USAAD96042

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 1137 - CLIMBING OUT OF PHL EN ROUTE DTW, CREW RECEIVED A GEAR DOOR WARNING LIGHT.  FLIGHT DIVERTED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE PROXIMITY SENSOR ON THE LEFT GEAR DOOR LOOSE.  SENSOR WAS ADJUSTED AND TIGHTENED.  (M)
